# SDR AALA202512233766

- Difficulty date: December 15, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 30,904 hours, 14,626 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY BEARING OF THE ELEVATOR HINGE ARM END FITTING #5 ON LH HORIZONTAL STABILIZER. MAINTENANCE REPLACED ELEVATOR HINGE ARM END FITTING #5 ON LH HORIZONTAL STABILIZER I.A.W A320 FAM AMM 55-16-42-000-001-A AND A320 FAM AMM 55-16-42-400-001-A.
